Mirena coil fitted now 2nd episode of Vaginosis ?!??

I have stage 4 Endo, fibroids blah blah blah so as u,l know things have been pretty hellish. So had the mirena coil fitted end of October as a last ditch attempt to help my symptoms. Ive mow had to exstremely severe episodes of vaginosis , been to hospital because of it twice , nearly got admitted now on antibiotics again !

Ive never had it before , not even had thrush ?!? Is it connected to the mirena coil ?!

Doc says no but research says quite possibly !

Anyone else had this experience with the mirena coil ?

4 Replies

  • I had mirena fitted in sept. Started with pains 6 weeks later. Was tested for urine infection which was inconclusive so given antibiotics just incase. Pain continued so had scan to check coil was in right place. That was all ok. They then said I had bacterial vaginitis and put me on metronidazole for a week. Symptons seemed to ease for a week but now they are back so not sure if that was coincidence. My surgeon said its common with the coil because the hormone levels change ph which allows bacteria to multiply. What symptoms have you had?

  • OMG that just like me.

    Symptoms are ulceration , severe pain passing urine with blood from the ureathra, low abdo pain, just general agony in my vaginal area. Hi temp. They put me on same antibiotics as you .

    Nearly got admitted last time as couldnt pass urine and my lady parts felt like glass was in um :-(

    What about you ?

  • Hey I have similar problems as you, but mine are due to the medication I'm on and not by my Mirena. I've tried Metronidazole, it worked for a week or two then the symptoms came back. I've been using a product called Balance Activ which you use to treat balance vaginosis, you can also use it to maintain your PH levels and prevent it coming back. I found it's better than any of the treatments my GP has tried so it might work for you too! I've only used the gel version (which can be a bit messy so use at night with a pad) but I know it now comes in a pessary version too. You can get it from Boots and Superdrug, think it's around £10.

    Hope this helps :) xx

  • Owhh wow !!! Thank you !!

    Yess i will definitely try that product.

    Arhhh so it seems that its ph that causes the problem then.

    Thank u

You may also like...